# SDR UALA2013032701974

- Difficulty date: March 25, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 67,789 hours, 9,766 cycles
- Engine: Pwa PW40903
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 50U984
- Part serial: 98
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE IGNITOR 1 INOPERATIVE.  ENGINE WAS SLOW TO START WITH RI IGNITION. REPLACED EXCITER 671-1323 AND LEAD 671-1324 AS PER AMM. R ENG IGNITOR SYSTEM 1 OPERATING NORMALLY.
